# SDR GAIA9913

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94226
- Make and model: Cvac 240D
- Aircraft serial: 48
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KHA - FLT 184 - PIT-CVG - AFTER TAKEOFF THE FLIGHT CREW WAS UNABLE TO RETRACT THE LANDING GEAR USING NORMAL PROCEDURES.  THE GEAR WAS RETRACTED AND EXTENDED USING COCKPIT OPERATIONS MANUAL PROCEDURES.  THE AIRCRAFT RETURNED TO PIT AND MADE AN UNEVENTFUL LANDING.  A TERMINAL END ON THE LANDING GEAR CONTROL LEVER LOCKING SOLENOID WS REPLACED AND THE SYSTEM WAS TESTED PER THE CONVAIR MAINTENANCE MANUAL.  THE AIRCRAFT WS THEN RETURNED BACK TO SERVICE.  (M)
